Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Partitions by real algebraic varieties, and applications to questions of nonlinear approximation


Author: Hugh E. Warren
Journal: Bull. Amer. Math. Soc. 73 (1967), 192-194
DOI: https://doi.org/10.1090/S0002-9904-1967-11674-4
MathSciNet review: 0209746
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. G. Lorentz, Lower bounds for the degree of approximation, Trans. Amer. Math. Soc. 97 (1960), 25-34. MR 117487
  • 2. O. A. Oleinik and I. G. Petrovsky, On the topology of real algebraic surfaces, Izv. Akad. Nauk Ser. Mat. 13 (1949), 389-402. MR 34600
  • 3. H. S. Shapiro, Some negative theorems of approximation theory, Mich. Math. J. 11 (1964), 211-217. MR 167769
  • 4. A. G. Vitushkin, On multidimensional variations, Gosudarstv. Izdat. Tekhn.-Teor. Lit., Moscow, 1955. MR 75267
  • 5. A. G. Vitushkin, Estimation of the complexity of the tabulation problem, Gosudarstv. Izdat. Fiz.-Mat. Lit, Moscow, 1959.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11674-4

American Mathematical Society